# SDR M7K2008F00143

- Difficulty date: October 30, 2007
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N804MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3750
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: 350A25040500
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FOUND CRACKED DURING ROUTINE INSP IAW AD2004-01-14/SB53A004 REQUIREMENTS AT THE 110 HOURS INTERVAL INSPECTION.  A NEW PART OF THE OLD PN WAS INSTALLED.  SUGGEST MFG MAKE AVAILABLE THE NEW PN IMPROVED FITTING THAT DO NOT HAVE THE AD REQUIREMENT TO ALL EC130B4 OPERATORS AS SOON AS POSSIBLE.  (K)
